On the collineation group of a normal projective abelian variety
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 1, pp. 45-87
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1975_4_2_1_45_0,
author = {Gaeta, Federico},
title = {On the collineation group of a normal projective abelian variety},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {45--87},
year = {1975},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 2},
number = {1},
mrnumber = {384814},
zbl = {0337.14029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_1_45_0/}
}
TY - JOUR AU - Gaeta, Federico TI - On the collineation group of a normal projective abelian variety JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1975 SP - 45 EP - 87 VL - 2 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_1_45_0/ LA - en ID - ASNSP_1975_4_2_1_45_0 ER -
%0 Journal Article %A Gaeta, Federico %T On the collineation group of a normal projective abelian variety %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1975 %P 45-87 %V 2 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_1_45_0/ %G en %F ASNSP_1975_4_2_1_45_0
Gaeta, Federico. On the collineation group of a normal projective abelian variety. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 1, pp. 45-87. http://geodesic.mathdoc.fr/item/ASNSP_1975_4_2_1_45_0/